Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2007

Infinitesimal automorphisms in the tangent bundle of a Riemannian manifold with horizontal lift of affine connection

Aydın Gezer, Kürşat Akbulut

Chiang Mai Journal Of Science Cilt 34 · Sayı 2 · ss. 151–159 · 01.04.2007

Atıf için künye

Gezer, A., & Akbulut, K. (2007). Infinitesimal automorphisms in the tangent bundle of a Riemannian manifold with horizontal lift of affine connection. Chiang Mai Journal Of Science, 34(2), 151–159.

BibTeX
@article{gezer2007-73718,
  author = {Gezer, Aydın and Akbulut, Kürşat},
  title = {Infinitesimal automorphisms in the tangent bundle of a Riemannian manifold with horizontal lift of affine connection},
  journal = {Chiang Mai Journal Of Science},
  year = {2007},
  volume = {34},
  number = {2},
  pages = {151--159},
  issn = {0125-2526},
  url = {https://akademik.atauni.edu.tr/yayinlar/73718-infinitesimal-automorphisms-in-the-tangent-bundle-of-a-riemannian-manifold-with}
}